Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 42, NWS Shreveport, LA

March 13, 2016Bienville Parish, Jackson Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 13, 2016, 8:22 PM CDT for Bienville Parish, Jackson Parish, Louisiana. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 13, 2016, 8:22 PM CDT (01:22 UTC)
Expired
Mar 13, 2016, 8:47 PM CDT
In force
25 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bienville Parish, LA, Jackson Parish, LA

The radar

The Shreveport radar (KSHV), 107 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 1.4 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 947 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
947 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1702 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

791 
WUUS54 KSHV 140122
SVRSHV
LAC013-049-140200-
/O.NEW.KSHV.SV.W.0042.160314T0122Z-160314T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
822 PM CDT SUN MAR 13 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  SOUTHEASTERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...

* UNTIL 900 PM CDT

* AT 822 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  JONESBORO...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  JONESBORO...CHATHAM...HODGE...NORTH HODGE...EAST HODGE...QUITMAN AND
  FRIENDSHIP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3215 9292 3226 9295 3239 9278 3240 9261
      3240 9248 3221 9245 3216 9268
TIME...MOT...LOC 0122Z 242DEG 27KT 3223 9284 

HAIL...1.00IN
WIND...60MPH
 
$$

06
1 follow-up statement
847 
WWUS54 KSHV 140147
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
847 PM CDT SUN MAR 13 2016

LAC013-049-140157-
/O.CAN.KSHV.SV.W.0042.000000T0000Z-160314T0200Z/
JACKSON LA-BIENVILLE LA-
847 PM CDT SUN MAR 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JACKSON AND
SOUTHEASTERN BIENVILLE PARISHES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3215 9292 3226 9295 3239 9278 3240 9261
      3240 9248 3221 9245 3216 9268
TIME...MOT...LOC 0145Z 242DEG 27KT 3232 9264 

$$

MD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 5:27 PM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Mar 13, 5:27 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
527 PM CDT SUN MAR 13 2016

.AVIATION...
ISOLATED STRONG TO SEVERE STORMS WILL CONTINUE TO BE POSSIBLE
THROUGH AROUND 03Z AT THE TXK/ELD/MLU TERMINALS. OTHERWISE...VFR
CONDITIONS WILL PREVAIL THROUGH THE NEXT 24 HOURS. GUSTY SOUTHWEST
WINDS WILL DECOUPLE AFTER 00Z THIS EVENING...REMAINING NEAR 4-8KTS
OR SO OVERNIGHT BEFORE INCREASING AGAIN AROUND 14/1500Z. PRESSURE
GRADIENT WILL BE STRONG ENOUGH MON AFTN FOR A FEW GUSTS UPWARDS OF
20KTS ACROSS OUR NE TX TERMINAL LOCATIONS AS WELL.

13

&&

.PREV DISCUSSION... /ISSUED 442 PM CDT SUN MAR 13 2016/

DISCUSSION...
TORNADO WATCH 42 ISSUED FOR PARTS OF THE FOUR-STATE REGION THROUGH
8PM CDT AS VERY WARM AND UNSTABLE CONDITIONS HAVE DEVELOPED THIS
AFTERNOON ACROSS MUCH OF THE REGION...AFTER A CAPPING INVERSION
HELD ON FOR MUCH OF THE DAY. COOLER AIR ALOFT FROM AN UPPER TROF
ADVANCING THROUGH THE RED RIVER VALLEY INTO THE ARKLATEX WILL HELP
TO EVEN FURTHER DESTABILIZE THE ATMOSPHERE WITH STEEP MID LEVEL
LAPSE RATES WHILE DEEP LAYER SHEAR ALSO INCREASES...ESPECIALLY
ACROSS SRN AR AND EXTREME NRN LA...GENERALLY ALONG AND NORTH OF
THE I-20 CORRIDOR. A FEW STORMS HAVE ALREADY GONE SEVERE ACROSS
PARTS OF SW AR WITH HAIL REPORTED AS WELL AS ROTATION WITH THESE
SAME STORMS. EXPECT THE PRIMARY THREATS OF LARGE HAIL AND DAMAGING
WINDS TO CONTINUE THROUGH THE EARLY EVENING HOURS...WITH ISOLATED
TORNADOES ALSO IN PLAY IF DISCRETE STORMS BECOME SUPERCELLULAR.
THE ENHANCED THREAT AREA COVERS NEARLY ALL OF SRN AR WITH A
SLIGHT RISK EXTENDING A BIT FARTHER SOUTH ACROSS PARTS OF NRN
LA...WHERE THE DYNAMICS ARE A BIT LESS FAVORABLE BUT STILL
SUPPORTIVE OF SEVERE CONVECTION. THE THREAT WILL QUICKLY DIMINISH
FROM WEST TO EAST AS THIS UPPER TROF SHIFTS TO THE NE...WITH
SOUTHERLY WINDS GRADUALLY DROPPING OFF IN THE PROCESS. SO...PLAN
TO LET OUR LAKE WIND ADVISORY IN EFFECT FOR MUCH OF THE REGION
CARRY THROUGH THE 7PM EXPIRATION.

A MUCH WELCOME CHANGE WILL START OFF THE NEW WORK WEEK AS A MORE
ZONAL PATTERN SETS UP WITH WELL ABOVE AVERAGE TEMPERATURES THROUGH
TUESDAY...SOARING INTO THE 80S FOR HIGHS FOR NEARLY ALL OF THE
REGION. BY WEDNESDAY...A COLD FRONT WILL SLIDE SWD FROM THE PLAINS
AND BRING OUR NEXT CHANCE OF RAIN AS IT SLOWLY SAGS SOUTH TO ALONG
THE I-20 CORRIDOR BEFORE POSSIBLY STALLING BRIEFLY. THIS WILL KEEP
AT LEAST SLIGHT RAIN CHANCES GOING THROUGH MUCH OF THE EXTENDED
PERIOD WITH ANOTHER UPPER LEVEL TROF SET TO ARRIVE IN TIME FOR
THE WEEKEND. FORTUNATELY...THE PROJECTED RAINFALL AMOUNTS DO NOT
LOOK OVERLY IMPRESSIVE DURING THIS MID TO LATE WEEK TIMEFRAME...
WHICH IS CERTAINLY WELCOME NEWS GIVEN THE CURRENT STATE OF ONGOING
FLOODING ACROSS PARTS OF OUR REGION.

19

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  56  83  62  82 /  20   0   0  10
MLU  57  80  60  81 /  40  10   0   0
DEQ  52  80  54  78 /  20   0   0   0
TXK  53  81  59  80 /  30   0   0   0
ELD  54  80  60  80 /  60   0   0   0
TYR  54  85  60  83 /  10   0   0  10
GGG  54  84  62  82 /  10   0   0  10
LFK  56  86  62  85 /  10   0   0  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ001>003-
     010>013-017>022.

OK...NONE.
TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ108>112-
     124>126-136>138-149>153-165>167.

&&

19/13
Hazardous weather outlook, Mar 13, 12:15 PM CDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1215 PM CDT SUN MAR 13 2016

TXZ124-125-136-137-149>153-165>167-141715-
WOOD-UPSHUR-SMITH-GREGG-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-
ANGELINA-SAN AUGUSTINE-SABINE-
1215 PM CDT SUN MAR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG SOUTHERLY WINDS NEAR 20-25 MPH THIS AFTERNOON HAVE THE
POTENTIAL TO POSSIBLY TOPPLE SMALL TREES AND RESULT IN ISOLATED
POWER OUTAGES...DUE TO SOGGY TREE ROOTS FROM RECENT HEAVY RAINS.
ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE...MAINLY NORTH OF
THE I-20 CORRIDOR LATE THIS AFTERNOON. OTHERWISE...NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.

LAZ001-002-010>013-017>022-TXZ096-108>112-126-138-141715-
CADDO-BOSSIER-DE SOTO-RED RIVER-BIENVILLE-JACKSON-SABINE-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-MARION-HARRISON-
1215 PM CDT SUN MAR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS MAY PRODUCE
STRONG GUSTY WINDS AND POSSIBLY SOME HAIL. FOR THOSE AREAS WHERE
EVEN BRIEF HEAVY RAINFALL OCCURS...ALREADY FLOODED AREAS MAY BE
IMPACTED. ALSO...STRONG GUSTY WINDS HAVE THE POTENTIAL TO TOPPLE
TREES AND RESULT IN POWER OUTAGES...DUE TO SOGGY TREE ROOTS FROM
RECENT HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND
EARLY EVENING.

ARZ050-051-059>061-070>073-LAZ003>006-014-OKZ077-TXZ097-141715-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-WEBSTER-CLAIBORNE-LINCOLN-OUACHITA-MCCURTAIN-BOWIE-
1215 PM CDT SUN MAR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS COULD BECOME
SEVERE AND PRODUCE MAINLY LARGE HAIL AND STRONG TO DAMAGING WIND
GUSTS. ISOLATED TORNADOES ALSO CANNOT BE RULED OUT WITH SOME OF
THESE STORMS. FOR THOSE AREAS WHERE EVEN BRIEF HEAVY RAINFALL
OCCURS...ALREADY FLOODED AREAS MAY BE IMPACTED. ALSO...STRONG
GUSTY WINDS MAY TOPPLE TREES AND RESULT IN POWER OUTAGES...DUE TO
SOGGY TREE ROOTS FROM RECENT HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND
EARLY EVENING.

19

In the hours before

Local storm report, Mar 13, 7:26 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
726 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TORNADO          7 N STRONG              33.21N  92.36W
03/13/2016                   UNION              AR   TRAINED SPOTTER

            ROPE TORNADO REPORTED IN THE NEW LONDON COMMUNITY

&&

EVENT NUMBER SHV1600192

13
Local storm report, Mar 13, 7:27 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
727 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             9 ESE EL DORADO         33.15N  92.53W
03/13/2016  E1.00 INCH       UNION              AR   BROADCAST MEDIA

&&

EVENT NUMBER SHV1600193

20
Local storm report, Mar 13, 7:56 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
756 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             5 ESE EL DORADO         33.19N  92.58W
03/13/2016  E1.00 INCH       UNION              AR   LAW ENFORCEMENT

            1 INCH HAIL REPORTED EAST SOUTHEAST OF EL DORADO.

&&

EVENT NUMBER SHV1600194

13
Special weather statement, Mar 13, 8:13 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
813 PM CDT SUN MAR 13 2016

ARZ073-LAZ006-140200-
UNION AR-UNION LA-
813 PM CDT SUN MAR 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY IN
SOUTH CENTRAL ARKANSAS AND NORTHEASTERN UNION PARISHES UNTIL 900 PM
CDT...

AT 811 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF HUTTIG...MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. OTHER STORMS WILL SPREAD TOWARD FELSENTHAL.

LOCATIONS IMPACTED INCLUDE...
HUTTIG...MARION...FELSENTHAL...OAKLAND...LITROE AND CECIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTH CENTRAL
ARKANSAS AND NORTH CENTRAL LOUISIANA.

LAT...LON 3285 9227 3296 9242 3315 9212 3316 9211
      3315 9211 3314 9212 3312 9212 3311 9214
      3307 9213 3307 9211 3303 9211 3303 9209
      3300 9207
TIME...MOT...LOC 0111Z 227DEG 31KT 3295 9233

06
Local storm report, Mar 13, 8:14 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
814 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HAIL             10 E EL DORADO          33.22N  92.49W
03/13/2016  E1.00 INCH       UNION              AR   LAW ENFORCEMENT

            1 INCH HAIL REPORTED IN THE LAWSON COMMUNITY.

&&

EVENT NUMBER SHV1600195

13
Local storm report, Mar 13, 8:22 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
822 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             SPEARSVILLE             32.94N  92.60W
03/13/2016  E1.00 INCH       UNION              LA   PUBLIC

            1 INCH HAIL REPORTED IN SPEARSVILLE.

&&

EVENT NUMBER SHV1600196

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 7:02 PM CDTSevere Thunderstorm WarningSHVClaiborne, Webster44 min
Mar 13, 7:08 PM CDTTornado WarningSHVClaiborne11 min
Mar 13, 7:38 PM CDTSevere Thunderstorm WarningSHVUnion67 min
Mar 13, 8:13 PM CDTSpecial Weather StatementSHVUnion47 min
Mar 13, 8:16 PM CDTSevere Thunderstorm WarningSHVUnion24 min
Mar 13, 8:17 PM CDTSevere Thunderstorm WarningSHVJackson, Lincoln, Ouachita, Union17 min
Mar 13, 8:19 PM CDTAreal Flood WarningSHVLaSalle42 hr
Mar 13, 8:44 PM CDTFlash Flood Warning EmergencySHVCaldwell21 hr
Mar 13, 8:57 PM CDTSpecial Weather StatementSHVOuachita48 min
Mar 13, 9:05 PM CDTSpecial Weather StatementSHVCaldwell55 min
Mar 13, 9:07 PM CDTSevere Thunderstorm WarningSHVJackson, Ouachita25 min
Mar 13, 9:29 PM CDTSevere Thunderstorm WarningSHVOuachita20 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.